English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the Quasi‐linear Saturation of the Parallel Proton Firehose Instability Using a Full‐f Approach

MPS-Authors
/persons/resource/persons141068

Astfalk,  P.
Tokamak Theory (TOK), Max Planck Institute for Plasma Physics, Max Planck Society;

/persons/resource/persons109509

Jenko,  F.
Tokamak Theory (TOK), Max Planck Institute for Plasma Physics, Max Planck Society;

External Ressource
Fulltext (public)

Astfalk_Quasilinear.pdf
(Any fulltext), 2MB

Supplementary Material (public)
Citation

Astfalk, P., & Jenko, F. (2018). On the Quasi‐linear Saturation of the Parallel Proton Firehose Instability Using a Full‐f Approach. Journal of Geophysical Research: Space Physics, 123(9), 7153-7166. doi:10.1029/2017JA025143.


Cite as: http://hdl.handle.net/21.11116/0000-0002-77D1-C
Abstract
There is no abstract available